jump to navigation

antibiotics disrupt gut for months April 8, 2009

Posted by Dreamhealer in Antibiotics.
Tags: ,
trackback

 A new study reveals that a common antibiotic disrupts normal bacterial levels in the digestive tract of healthy adults for longer than previously thought. Six months later, in fact, some beneficial types of bacteria were still wiped out or remained at levels lower than before the drugs were taken. Read More…

Comments»

No comments yet — be the first.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: